# SDR DHL97701003

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 1183 BULKHEAD DOOR FRAME ON RT SIDE NEAR 2ND FROM TOP STOP HAS POSSIBLE CRACK INDICATION. CRACK 1.45, VERIFIED WITH NDT METHODS.  INSTALLED TEMPORARY REPAIR PER AVITAS ENGINEERING ORDER 97PMSI 184D-1 PAGES 1, 2 AND 3.
